# SDR UIEA2023082900816

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 99,187 hours, 20,128 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA AGING AIRCRAFT FINDINGS #1 T/R AFT FIRE BLANKET DAMAGED AFT SIDE( ON #1 T/R AFT FIRE BLANKET AFT SIDE SEAL WAS APPLIED IAW AMM 78-31-00-308-072-H00 REV 139 22APR2023. NO FURTHER DEFECTS NOTED )
